# SDR JJBA20220419023

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 37,340 hours, 23,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LH REAR EMERGENCY LIGHT LAMP INOPERATIVE. REMOVED AND REPLACED LIGHT BULB. OPS CHECK GOOD.
